# SDR REXA2022021000233

- Difficulty date: January 10, 2022
- Submitted: February 10, 2022
- Operation: Air carrier
- Aircraft: N905XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15137
- Aircraft time: 30,816 hours, 21,260 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362821
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT 15R BETWEEN FS 581.00 TO FS 661.00+16 IS CORRODED.
"REMOVED, FABRICATED AND INSTALLED SEAT TRACK IAW CRJ 900 AMM 53-00-49-
000/400-801-A19 AND SRM 53-00-49-200-002-A01.
